MathSciNet Relay Station
MathSciNet bibliographic data
MR116427 62.00
Bell, C. B.; Blackwell, David; Breiman, Leo On the completeness of order statistics. Ann. Math. Statist. 31 1960 794–797.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement